# SDR HNAA2024102901036

- Difficulty date: August 23, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

714 SKIN ON LH SIDE OF RUDDER II PROTRACTOR HAS MISSING NUTPLATE WITH ELONGATED RIVET ATTACHMENT HOLES.  REPAIRED IAW EO1-55-24-0640
